Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On flat families of fat points


Author: Giuseppe Paxia
Journal: Proc. Amer. Math. Soc. 112 (1991), 19-23
MSC: Primary 14C05; Secondary 14C20, 14H10
MathSciNet review: 1055777
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The aim of this paper is to fill a gap in a proof of a theorem by B. Segre regarding the regularity of linear systems of curves in $ {P^2}$. This is done by showing that some subschemes of "fat points" of $ {P^2}$ form a flat family over an integral quasiprojective variety of which we give an explicit construction.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14C05, 14C20, 14H10

Retrieve articles in all journals with MSC: 14C05, 14C20, 14H10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1991-1055777-6
PII: S 0002-9939(1991)1055777-6
Article copyright: © Copyright 1991 American Mathematical Society